Virginia, 2007Hail and Damaging Winds in Virginia, August 24, 2007
August 24, 2007 · NWS LWX · 4 events in 4 counties and zones
A weak front extending from southwest Pennsylvania through eastern West Virginia and into central North Carolina lifted north as a warm front to bring a hot and humid air mass to the region on August 24th. As this front moved north, scattered showers and thunderstorms developed across the Shenandoah Valley of central Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak front extending from southwest Pennsylvania through eastern West Virginia and into central North Carolina lifted north as a warm front to bring a hot and humid air mass to the region on August 24th. As this front moved north, scattered showers and thunderstorms developed across the Shenandoah Valley of central Virginia. Several of these storms became severe, producing damaging winds and large hail across Rockingham, Augusta and Albemarle Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Aug 24, 10:02 AM EST, 3 hours 58 minutes earlier.
Area forecast discussion, Aug 24, 10:02 AM EST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1102 AM EDT FRI AUG 24 2007
.SYNOPSIS...
THE MARINE LAYER WILL ERODE AS A WARM FRONT MOVES NORTH OVER THE
CWFA TODAY. SOUTHWEST FLOW AND WARMER TEMPERATURES ARE EXPECTED
THROUGH SATURDAY. A COLD FRONT WILL DROP SOUTH OVER THE MID
ATLANTIC ON SATURDAY NIGHT AND STALL SOUTH OF THE AREA EARLY NEXT
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
COLD AIR DAMMING EFFECTS LINGERING ON THE LEE SIDE OF THE BLUE RIDGE
FROM CENTRAL VA BACK INTO CENTRAL PA. A LONG BAND OF LOW CLOUDS
STRETCHES FROM NEAR KCHO THROUGH PORTIONS OF NEW ENGLAND. KEEPING
TEMPS UNDERNEATH THE CLOUD SHIELD AROUND 5 DEGREES BELOW AREAS THAT
HAVE CLEARED OUT IN ALONG THE CENTRAL BLUE RIDGE OF WV/VA AND
SURROUNDING THE TIDAL POTOMAC AND LOWER CHESAPEAKE BAY. DEWPOINTS
REMAIN STEADY IN THE L70S AND NOT MUCH CHANGE IS EXPECTED THROUGHOUT
THE AFTN HRS. POSSIBLE MOISTURE CONVERGENCE AREAS ALONG THE I-81
CORRIDOR AND FOOTHILL REGION THIS AFTN WITH A TIGHTENING PRESSURE
GRADIENT ALONG THE MTNS...BETWEEN THE STEADY OFF-SHORE LOW AND UPPER
RIDGE ACROSS THE SOUTHEAST.
HIGHS ARE EXPECTED TO REACH THE L90S FOR MOST OF THE REGION TODAY
WITH THE CLEARING CONDITIONS...THOUGH A DECAYING BAND OF CLOUDS
ALONG AND TO THE EAST OF BLUE RIDGE WILL KEEP TEMPS IN THE MID-LOW
80S...COMBINED WITH HIGH DEWPOINTS WILL BRING A FEW PLACES ALONG THE
I-81 CORRIDOR AND LOWER CHESAPEAKE TO HEAT INDICES AROUND 100...A
PRECURSOR FOR AN EVEN HOTTER DAY SAT AFTN. WILL CONTINUE THE
EXCESSIVE HEAT WATCH FOR SAT AFTN AND EVENING...WITH INDICATIONS
THAT MODELS ARE PICKING UP ON SIMILAR CHARACTERISTICS OF THE EXITING
UPPER RIDGE AND WARM SOUTHERLY WINDS AND MOISTURE.
ONLY A FEW ISOLATED THUNDERSTORMS EXPECTED THIS AFTN ACROSS THE
HIGHER TERRAIN WITH LITTLE TO NO STEERING FLOW. THE MAJOR AREA OF
CONCERN IS THE FRONT DRAPED ACROSS THE GREAT LAKES...WHICH WILL BE
A FOCAL POINT FOR CONVECTION ACROSS THAT REGION...BUT STAYING WELL
TO THE NORTH OF THE MID ATLANTIC. 12Z IAD SOUNDING SHOWS A VERY
UNSTABLE PROFILE FOR THE REGION...THOUGH THE LARGE LL INVERSION AND
LITTLE TO NO FORCING WILL BE MAKE FOR A MARGINAL SITUATION FOR AREA
CONVECTION OUTSIDE THE MTNS.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
WITH SIGNIFICANTLY MORE SUNSHN THAN PRVS DAYS...THE WARMTH THAT WAS
IN SOUTHSIDE VA AND PTS S/W WL BE ABLE TO SURGE NWD. ONLY MATTER
TO RESOLVE WL BE THE EXTENT OF THE WARMING...W/ THE DEGREE OF GRND
MSTR POTENTIALLY BILLOWING UP CLDS...THEREBY DELAYING ONSET OF
FULL SUN. ONCE AGN...BEST INSTABILITY RESIDES IN THE PTMC
HIGHLANDS...ALTHO AT LEAST A LTL CAPE EXISTS EVERYWHERE TAFTN.
LIKE PRVS DAYS...A TRIGGER IS LACKING AS CWFA UNDER BROAD H5 RDG.
THE RING OF FIRE IN PLAINS ATTM WL BE JUST S OF GRTLKS LATER TDA.
SO...WL KEEP SCHC POPS IN THE MTNS...CHC NEAR CBE...AND GO DRY
ELSW. THINK TDA/S CLDS...ALTHO NOT AS XTNSV AS PRVS DAYS...WL BE
SUFFICIENT TO LIMIT MAXT. MET MOS DAY1 MAXT FCST ABT 10F HIER THAN
YDA OBSVD. FOR H8 TEMPS ARND +20-22C... THATS ABT AS WARM AS I
WISH TO GO IN ONE STEP. /NOT TO MNTN MAV MOS 5-7 DEG WARMER THAN
MET...AND THE MET HAS BEEN DOING A FAR BETTER JOB AT TEMP FCSTG
PAST CPL DAYS./ THUS...CHGS TO GOING MAXT FCST MINOR.
DIURNAL TSRA...HWVR SPARCE...WL DIMINISH TNGT. LIKELY TO KEEP SOME
RESIDUAL CLDCVR. ULTIMATELY...LLVL MSTR WL ASSIST IN AT LEAST SCT
CLDS OVNGT. DEWPTS IN THE LWR 70S /XPCT FOR WRN MTNS/VLYS/ WL HV
ANOTHER AFFECT...IN THE FORM OF HIER MIN-T. ALL GDNC GOING FOR
LWR-MID 70S...AND WONT STRAY TOO FAR FM THAT. IF WE CUD LOSE THE
WND...FOG ONCE AGN WUD BE PSBL. UNCERTAIN IF THAT WL OCCUR THO...
AND WONT FCST IT ATTM.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
HEAT WATCH FOR WASHINGTON DC...ARLINGTON AND BALTIMORE SATURDAY...
WEATHER PATTERN OVER THE NORTHERN HEMISPHERE DURING THE PAST 5 DAYS
INDICATES A TROUGH-RIDGE-TROUGH PATTERN OVER NORTH AMERICA HAS GIVEN
WAY TO A BUILDING EAST COAST RIDGE...BROAD ROCKIES TROUGH. WATER
VAPOR LOOP SHOWS SEVERAL IMPULSES EMBEDDED WITHIN THE MEAN FLOW
TRAVELING NORTHEAST ACROSS THE MIDWEST AND GREAT LAKES. AT THE
SURFACE AT 03Z...THE WARM FRONT WAS SLOWLY LIFTING NORTHEAST THROUGH
CENTRAL VIRGINIA. THE NEXT COLD FRONT WAS STRETCHED FROM THE GREAT
LAKES SOUTHWEST INTO THE PLAINS.
HOT AIRMASS INVADES SATURDAY WITH THE FRONT LIFTING NORTH INTO NEW
ENGLAND AS A WARM FRONT...IN RESPONSE TO THE SURFACE HIGH MOVING OFF
THE NEW ENGLAND COAST AS RIDGING OCCURS ALOFT. GIVEN MAX TEMPERATURE
OBSERVATIONS ACROSS THE SOUTHEAST CONUS THE PAST FEW DAYS...EXPECT A
RAPID WARM-UP. 21Z SHORT RANGE ENSEMBLES INDICATE 850MB TEMPERATURES
WILL BE 2.5 STANDARD DEVIATIONS ABOVE NORMAL SATURDAY AFTERNOON.
HEAT INDEX EXPECTED BETWEEN 100-105 DEGREES MOST EVERYWHERE
SATURDAY. AM CONCERNED THAT WITH LOCAL HEAT ISLAND OF DOWNTOWN
BALTIMORE COMBINED WITH PERSISTENT SOUTHEAST FLOW OFF THE CHESAPEAKE
BAY (KEEPING DEW POINTS ELEVATED DURING THE AFTERNOON)...THAT THE
HEAT INDEX MAY NEAR 110F. IN ADDITION...WIND NEAR DC IS CURRENTLY
FORECAST TO REMAIN SOUTHEAST-SOUTH...WHICH MAY LOCK IN SOME HIGHER
MOISTURE FROM THE POTOMAC RIVER. OTHER FACTORS CONSIDERED INCLUDE
THE RECENT COOL SPELL AND THE EVENT TAKING PLACE ON A SATURDAY WHEN
MAY FOLKS ARE ACTIVE OUTDOORS.
WITH SUCH A LAND-WATER TEMPERATURE DIFFERENCES AND SYNOPTIC
SOUTHEAST FLOW...EXPECT COASTAL COMMUNITIES SUCH AS ANNAPOLIS TO
REMAIN HAZY WITH HIGHS A BIT COOLER THAN INLAND.
OTHER CONCERN SATURDAY REVOLVES AROUND CONVECTIVE PROBABILITIES.
GIVEN SUCH A WARM AND HUMID AIRMASS...ISOLATED TO SCATTERED
SOLENOIDAL TERRAIN CIRCULATIONS STORMS WILL BE POSSIBLE...DESPITE
MARGINALLY HIGH BOUNDARY WINDS OF 10-15KTS. THE NAM HAS ALSO BEEN
HINTING THAT A LEE TROUGH (MOST LIKELY THERMODYNAMICALLY FORCED)
WILL BE A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT. THIS CASE
WOULD PRESENT A HIGHER PROBABILITY FOR COMMUNITIES EAST OF THE
SHENANDOAH VALLEY SEEING A PASSING THUNDERSTORM LATE DURING THE
AFTERNOON OR DURING THE EVENING. GIVEN THE FACT THAT THE LOW LEVEL
JET PASSES WELL TO THE NORTH...EXPECT DEEP LAYER SHEAR TO BE WEAK.
THE MOST PERSISTENT STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL
DOWNPOURS WITH STORM MOVEMENT AROUND 15-20KTS AND PRECIPITABLE WATER
VALUES NEAR TWO INCHES.
CONVECTIVE CHANCES WILL BE FOCUSED ACROSS SOUTHERN FORECAST AREA
SUNDAY GIVEN THE TIMING OF THE FRONTAL PASSAGE.
OPERATIONAL RUNS IN GOOD AGREEMENT THAT HIGH PRESSURE BUILDS IN FOR
THE EARLY TO MID WEEK...WEDGING DOWN THE APPALACHIANS. GIVEN OCEAN
TEMPERATURES AND A SOUTHEASTERLY FLOW...INCREASED CLOUD COVER NEXT
WEEK TO ACCOUNT FOR MARINE AIRMASS. THE 00Z GFS FORECAST SOUNDINGS
DO CURRENTLY HINT AT THAT SCENARIO. NEXT COLD FRONT APPROACHES LATE
DURING THE WORK WEEK...ONCE AGAIN INCREASING CONVECTIVE CHANCES.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
THE LOW CLOUDINESS WILL RECEDE LATE THIS AFTN FOR AREAS EAST OF THE
BLUE RIDGE. THE COLD AIR DAMMING EFFECTS THAT HAVE KEPT THE REGION
OVERCAST FOR THE LAST COUPLE OF DAYS WILL FINALLY DETERIORATE AND
VERY SLOWLY CLEAR BY LATE THIS EVENING. POSSIBLE FOGGING UP OF THE
AREA PLAUSIBLE OVERNIGHT WITH LINGERING MOISTURE AND LIGHT FLOW.
SOUTHERLY WINDS TODAY THRU SAT. THE MAIN CONCERN IS THE LOW CLOUDS
AND OCCASIONAL DROPPED VISIBILITY AROUND THE AREA...WHICH WILL EXIT
TONIGHT.
SCT CLDS AND LGT SLY WNDS CONT TNGT. FOG POTENTIAL NOT ZERO...BUT
MORE REMOTE THAN PRVS NGTS. SIMILARLY...A LESSER CHC FOR LOW CLDS TO
RDVLP...TOO REMOTE TO INCL IN FCSTS.
CONDITIONS IMPROVE ACROSS THE REGION INTO THE WEEKEND AS THE FRONT
MOVES NORTH INTO NEW ENGLAND AS A WARM FRONT. THE RISK FOR ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS INCREASES THIS WEEKEND
HOWEVER AS THE NEXT COLD FRONT ARRIVES FROM THE OHIO VALLEY. THESE
MAY LEAD TO SPOTTY LOCALLY GUSTY WINDS AND REDUCED
CEILINGS/VISIBILITIES.
SOUTHEAST FLOW OFF THE WARM OCEAN MAY SET UP ONCE AGAIN BY MID
WEEK...PROVIDING ANOTHER OPPORTUNITY FOR IFR CEILINGS/VISIBILITIES.
&&
.MARINE...
WINDS ACROSS THE BAY STAYING JUST BELOW SCA CRITERIA TODAY AND
TONIGHT. VISIBILITIES WILL IMPROVE THROUGHOUT THE AFTN AND EVENING
WITH DECREASING CLOUDINESS AND DETERIORATING MARINE LAYER.
WINDS MAY NEAR SMALL CRAFT CONDITIONS SATURDAY EVENING WITH
SOUTHERLY CHANNELING WITHIN THE CHESAPEAKE BAY AHEAD OF THE NEXT
COLD FRONT.
THE RISK FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
INCREASES THIS WEEKEND AS THE NEXT COLD FRONT ARRIVES FROM THE OHIO
VALLEY. THESE MAY LEAD TO LOCALLY GUSTY WINDS...INCREASED
WINDS/WAVES AND REDUCED VISIBILITIES.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR DCZ001.
MD...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR MDZ011.
VA...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR VAZ054.
WV...NONE.
MARINE...NONE.
&&
SYNOPSIS...HTS/ROGOWSKI
NEAR TERM...GMS
SHORT TERM...HTS
LONG TERM...ROGOWSKI
AVIATION...GMS/HTS/ROGOWSKI
MARINE...GMS/HTS/ROGOWSKIHazardous weather outlook, Aug 24, 10:10 AM EST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1110 AM EDT FRI AUG 24 2007
ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-
VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-251100-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
1110 AM EDT FRI AUG 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THE HEAT INDEX MAY APPROACH 100 DEGREES THIS AFTERNOON NEAR
CHARLOTTESVILLE AND THE CENTRAL SHENANDOAH VALLEY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
AN EXCESSIVE HEAT WATCH IS IN EFFECT FOR WASHINGTON
DC...ARLINGTON...ALEXANDRIA...AND BALTIMORE CITY SATURDAY AFTERNOON
AND EARLY EVENING AS THE HEAT INDEX MAY NEAR 110 DEGREES.
ELSEWHERE THE HEAT INDEX IS EXPECTED TO BE BETWEEN 100 AND 105
DEGREES.
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS WEEKEND
AHEAD OF THE NEXT COLD FRONT. THE STRONGEST STORMS WILL BE CAPABLE
OF PRODUCING LOCALLY DAMAGING WINDS AND LOCALIZED TORRENTIAL RAINFALL.
WINDS MAY NEAR SMALL CRAFT CRITERIA WITHIN THE MARYLAND CHESAPEAKE
BAY SATURDAY EVENING WITH SOUTHERLY CHANNELING AHEAD OF THE COLD
FRONT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS WEEKEND.
In the hours before
Special weather statement, Aug 24, 12:45 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
145 PM EDT FRI AUG 24 2007
VAZ026-241815-
ROCKINGHAM VA-
145 PM EDT FRI AUG 24 2007
...STRONG THUNDERSTORMS TO AFFECT ROCKINGHAM COUNTY...
AT 145 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES WEST OF YANKEETOWN...MOVING SOUTHEAST AT 5 MPH.
THE COMMUNITIES OF YANKEETOWN AND RAWLEY SPRINGS WILL BE AFFECTED BY
THIS STORM. EXPECT VERY HEAVY RAIN...HAIL AND WINDS TO 45 MPH IN
THIS STORM.
RDH
Special weather statement, Aug 24, 1:19 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
219 PM EDT FRI AUG 24 2007
VAZ026-241845-
ROCKINGHAM VA-
219 PM EDT FRI AUG 24 2007
...STRONG THUNDERSTORMS TO AFFECT ROCKINGHAM COUNTY...
AT 219 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13
MILES EAST OF CHERRY GROVE...MOVING EAST AT 5 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
THE COMMUNITIES OF YANKEETOWN AND FULKSRUN WILL BE AFFECTED BY THIS
STORM.
RWW
Thunderstorm Wind, Rockingham
- When
- August 24, 2:00 PM EST to 2:15 PM EST
- Where
- Rockingham County, Hinton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 38.470, -78.970
A Trained Spotter reported power lines down in Hinton, VA. A shed was blown onto the road at Route 33 and Muddy Creek Road.
Hail, Staunton (C)
- When
- August 24, 3:20 PM EST
- Where
- Staunton (C) County, Staunton
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.150, -79.070
Law Enforcement reported penny size hail along North Augusta Street in the City of Staunton.
Hail, Augusta
- When
- August 24, 3:40 PM EST
- Where
- Augusta County, 3 mi NW of Waynesboro Arpt
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.111, -78.969
A Trained Spotter reported penny size hail northwest of Waynesboro.
Thunderstorm Wind, Albemarle
- When
- August 24, 4:23 PM EST to 4:28 PM EST
- Where
- Albemarle County, Ivy to Crozet
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.050, -78.600
Law Enforcement reported numerous trees and power lines down between Crozet and Ivy.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Michigan, August 24, 20075 injured · $40 million · EF3 · 3 events
- Tornadoes and Damaging Winds in Michigan, August 24, 20071 injured · $26 million · EF2 · 48 events
- Hail and Damaging Winds in Georgia, August 24, 20071 injured · $2.4 million · 1 in hail · 32 events
- Flash Flood and Hail in Arizona, August 24, 2007$10 million · 61 kt wind · 4 events
- Hail and Damaging Winds in Alabama, August 24 to 25, 2007$3.0 million · 50 kt wind · 9 events
- Lightning Strike in Wisconsin, August 24, 2007$1.9 million · 1 event
- Hail and Damaging Winds in Indiana, August 24, 2007$445,000 · 70 kt wind · 21 events
- Hail and Damaging Winds in Tennessee, August 24 to 25, 2007$557,000 · 1 in hail · 5 events
- Hail and Damaging Winds in Texas, August 24, 2007$300,000 · 1 in hail · 13 events
- Damaging Winds in Illinois, August 24, 20071 injured · $244,000 · 61 kt wind · 9 events
- Hail and Damaging Winds in Alabama, August 24, 20072 injured · $58,000 · 1 in hail · 14 events
- Hail and Damaging Winds in Tennessee, August 24, 2007$61,000 · 1 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 51895, 51896, 51898, 51899.